CaltechAUTHORS
  A Caltech Library Service

Items where Person is "López-Abad-J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2017
Number of items: 1.

2017

Bartošová, Dana and López-Abad, Jordi and Lupini, Martino et al. (2017) The Ramsey property for Banach spaces, Choquet simplices, and their noncommutative analogs. . (Submitted) https://resolver.caltech.edu/CaltechAUTHORS:20180410-131618091

This list was generated on Tue Aug 11 07:33:45 2020 PDT.